Title

On a positivity preservation property for schrödinger operators on riemannian manifolds

Document Type

Article

Publication Date

1-1-2016

Subject Area

ARRAY(0x5575b0bbd4c8)

Abstract

We study a positivity preservation property for Schrödinger operators with singular potential on geodesically complete Riemannian manifolds with non-negative Ricci curvature. We apply this property to the question of self-adjointness of the maximal realization of the corresponding operator.

Publication Title

Proceedings of the American Mathematical Society

Volume

144

Issue

1

First Page

301

Last Page

313

Digital Object Identifier (DOI)

10.1090/proc/12701

ISSN

00029939

E-ISSN

10886826

Share

COinS